# SDR C1HA200288020

- Difficulty date: December 31, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 63,330 hours, 34,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT (AFT NR 3 POSITION) INOPERATIVE.  RELAMPED LIGHT ASSY, REMOVED AND REPLACED BATTERY PACK AS PER MM 33-51-01, OPS CHECKED NORMAL.  (P)
